Intrinsic Ergodicity of Affine Maps in [0, 1]d.
Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 97-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1997__124_4_178783,
author = {J\'er\^ome Buzzi},
title = {Intrinsic {Ergodicity} of {Affine} {Maps} in [0, 1]d.},
journal = {Monatshefte f\"ur Mathematik},
pages = {97--118},
year = {1997},
volume = {124},
number = {4},
zbl = {0886.58024},
url = {http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178783/}
}
Jérôme Buzzi. Intrinsic Ergodicity of Affine Maps in [0, 1]d.. Monatshefte für Mathematik, Tome 124 (1997) no. 4, pp. 97-118. http://geodesic.mathdoc.fr/item/MOMA_1997__124_4_178783/